Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Non-Cooperative Games

John Nash
Annals of Mathematics
Second Series, Vol. 54, No. 2 (Sep., 1951), pp. 286-295
Published by: Annals of Mathematics
DOI: 10.2307/1969529
Stable URL: http://www.jstor.org/stable/1969529
Page Count: 10
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Non-Cooperative Games
Preview not available

Page Thumbnails

  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291
  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295